MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11/130 DEG TI CANN TFNA 400/RIGHT - SILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11/130 DEG TI CANN TFNA 400/RIGHT - SILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.037.160S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on an unknown date, the proximal femoral nailing system (tfna) nail was broken.The patient outcome was unknown.This complaint involves one (1) device 11/130 deg ti cann tfna 400/right - sile.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Additional narrative: complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturing location: monument manufacturing date: 12-apr-2021 expiration date: 28-feb-2031 part number: 04.037.160s, 11mm/130 deg ti cann tfna 400mm/right ¿ sterile lot number: 98p6362 (sterile) production order traveler met all inspection acceptance criteria.Inspection sheet, in process / inspect dimensional / final, met all inspection acceptance criteria.Inspection sheet, tfna assembly inspection, met all inspection acceptance criteria.Packaging label log lppf rev e, lmd was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component parts reviewed: part number: 04.037.912.3 - tfna lock drive lot number: 84p0979 one part was scrapped for anodize voids (ay) , final inspection.Production order traveler met all inspection acceptance criteria other than the one piece noted.Inspection sheet ns062925 rev e met all inspection acceptance criteria, aside from the one part that was scrapped.Part number: 04.037.942.2 - lock prong, 130 degree, tfna static locking prong lot number: 82p4698 lot quantity: 95 production order traveler met all inspection acceptance criteria.Part number: 04.037.912.4 - wave spring, shim ended for tfna nail assembly lot number: 77p1355 production order traveler met all inspection acceptance criteria.Inspection sheet, incoming final inspection met all inspection acceptance criteria.Material certification and certificate of conformance and quality history card were reviewed and found to be conforming.Part number: 21127 ¿ timoagri16.00 lot number: 57p4742 lot quantity: 2,115 lbs inspection instruction met all inspection acceptance criteria.Certified test report was reviewed and found to be conforming.Lot summary report met all inspection acceptance criteria.Raw material receiving/putaway checklist met all inspection acceptance criteria.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
11/130 DEG TI CANN TFNA 400/RIGHT - SILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13544430
Report Number2939274-2022-00506
Device Sequence Number2213066
Product Code HSB
UDI-Device Identifier10886982096685
UDI-Public10886982096685
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.160S
Device Catalogue Number04.037.160S
Device Lot Number98P6362
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2022
Supplement Date Received by Manufacturer02/10/2022
Initial Report FDA Received Date02/16/2022
Supplement Report FDA Received Date03/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - END CAPS: TFNA; UNK - NAIL HEAD ELEMENTS: TFNA HELICAL BLADE; UNK - SCREWS: NAIL DISTAL LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale